4 doctors weighed in:

Does opiate withdrawal cause excessive urination? Trying to wean down my pain meds and even a small drink of water makes me urinate ALOT.

4 doctors weighed in
2 doctors agree

In brief: No

Hi,Opiate withdrawal is known to cause restlessness,watery eyes,runny nose nausea,sweating,muscle aches among other symptoms,especially if taken for a long time &stopped suddenly.
You are doing the right thing by GRADUALLY weaning yourself.To my knowledge,excessive urination is not due to opiate withdrawal.Good luck.

In brief: No

Hi,Opiate withdrawal is known to cause restlessness,watery eyes,runny nose nausea,sweating,muscle aches among other symptoms,especially if taken for a long time &stopped suddenly.
You are doing the right thing by GRADUALLY weaning yourself.To my knowledge,excessive urination is not due to opiate withdrawal.Good luck.
Dr. Michael Michaels
Dr. Michael Michaels
Thank
Dr. Robert Grindstaff
Addiction Medicine

In brief: Opiate wwithdrawal

as a rule opiate withdrawal does no cause increased urination usually it is the opposite due to the vomiting and diarrhea

In brief: Opiate wwithdrawal

as a rule opiate withdrawal does no cause increased urination usually it is the opposite due to the vomiting and diarrhea
Dr. Robert Grindstaff
Dr. Robert Grindstaff
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available